# SDR ASAA2022122641263

- Difficulty date: December 26, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 27,056 hours, 8,396 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE RECEIVED 'VTK" AND NO FMC DATA ON CA SIDE. AFTER A FEW SECONDS "VTK" EXTINGUISHED AND FMC DATA CAME BACK AND WE RESUMED NORMAL OPERATIONS. GROUNDED - YES. PERFORMED FMC SYSTEM BITE PROCEDURE IAW B737-900 FIM 34-61 TASK 801, NO DEFECTS NOTED CAPTAIN AND FO FMC GOOD.
